Doctor insights on:
Non Pitting Edema Of The Lower Extremities
Time to see doctor: Heart failure does lead to edema in the legs. A person with difficulty breathing needs to see his doctor right away, or be seen in the E.R. Right away. Other problems can be occurring at the same time that there is heart failure, such as fluid in the lungs, pneumonia, heart attack, etc.... ...Read more
Edema is also known as Swelling. Fluid in the tissues, either caused by something local to the swollen area like an injury or inflammation, or from the body's retention of water. Gravity brings the fluid to the feet & legs in that case. As a general rule, if one foot is swollen, something is wrong with the foot. If both feet are swollen, it's not the feet, but water ...Read more
I have pitting edema in my lower extremities. I hold for 5 seconds, it takes more than twice as long for it to return to normal. Should i worry?
need evaluation: That does not sound normal, especially for a 31 eyar-old. I am concerned that you have had high bp. This could be a serious problem and you should be evaluated by an internist very soon. Good luck. ...Read more
I have pitting edema + 2 to bilateral lower extremities. High LDL of 433 and i tend to have more swelling in my right leg. Could it be a clot?
It might lead to one: This appears to be a result of congestive heart failure/ fluid retention. This is usually in people in their sixth decade of life (50-60). However you've a high LDL and so there is likely an increased risk of heart disease. The edema is not a sign of a clot by itself, but the pressure on the vessels of your legs can cause one by venous stasis, etc.. Please see your doctor soon for therapy. ...Read more
I have +5 pitting edema in the lower extremities bilaterally. I also have shortness of breath when supine. Is this congestive heart failure?
Pitting Edema and: shortness of breath when laying supine certainly are suspicious of CHF. It is time for you to SEE a doctor, who can conduct a hands-on exam, get the appropriate studies and get you started on appropriate medications if needed. Don't wait. The longer you wait the more likely of permanent sequelae will develop. ...Read moreSee 1 more doctor answer
Vasodilation: This is a very common concern with blood pressure medications. Certain medications dilate your blood vessels which make it difficult to circulate blood through your lower extremities against gravity. If you want to send me your medication list i can review it and inform you of any potential concerns. ...Read more
I'm 40 yr old has being in my cycle started april 22 with kityle bleefing then aptil 26 bleeding with clots.Also edema in my lower extremities.
Edema on both lower extremities after eating salty food. Depigmented/white small spots on lower extremeties, heart palpitations randomly even at rest?
No Salt: Edema has many causes. Basically, if you are overweight, have high BP and /or eat salty foods often, you probably will develop edema. Please check with your doctor re these conditions. You are very young to have anything seriously wrong with your heart, but watch your blood pressure ...Read more
I was recently put on coreg 3.125mg about 2 weeks ago. Almost immediately i began having swelling in my lower extremities. The swelling becomes much worse by the end of the day and I have numbness and pain in them. They did add hctz about week ago. Should
Disease and treatmen: I think you may be confusing the disease and the treatment. Coreg is treatment for congestive heart failure. The timing is coincidental. The way Coreg is used is to start at 3.125 mg, then go to 6.25, then 12.5, then 25 mg (all twice a day). The 3.125 mg doesn't have any effect and wouldn't cause swelling. You didn't mention amlodipine, but if you were put on that, it typically causes swelling. ...Read moreSee 1 more doctor answer
Chf diabetic hyponatraemia obesity geriatric with back and both lower limb weakness vitals r normalsevere generalized lower limb edema non pitting?
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
- Talk to a doctor live online for free
- Causes of non itchy rash on the lower abdomen
- Partial paralysis of the lower extremities
- What is pitting edema of the leg?
- Ask a doctor a question free online
- Why do i have pain in the lower right side of my stomach?
- Can doing kegel exercises get you sore on the inside of your lower stomach?
- What does it mean when i have pain in the lower part of my pubic area?
- Why does the lower right side of my stomach hurt?
- How to cure pitting edema of the ankle?